# SDR 2013F00001

- Difficulty date: December 30, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT TRANSIT CHECK, MX NOTED AN EMERGENCY ISLE LIGHT AT ROW 14 ABC WAS DIM.  LAMPED EMERGENCY ISLE LIGHT AT ROW 14 ABC.  OPS CHECKED NORMAL.
